Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taken Amoxicillin for strep throat, still have body ache, fatigue and stiff neck. What do you think?

I was recently treated for strep throat-no culture done. My husband had it and culture was positive. I received Amoxicillin twice a day for ten days. Sore throat improved by body aches did not. I am also feeling very fatigued at end of day. My neck occasionally feels stiff and I do not feel normal. What do you think?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding throat infection and you have taken Amoxycillin without culture.

Since your husband is suffering from sore throat with strep positive so chances are fair of same infection in your case also but my recmondation is for these basic test to be carried out for proper management-

1- Culture and sensitivity of throat swab.

2- Gram's staining for throat swab.

3- X-Ray Paranasal sinuses.

X- Ray chest.

With the help of above investigations and a thorough examination of your respiratory system your illness may be diagnosed and accordingly that can be manage.

Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor